Please use this identifier to cite or link to this item: http://pandora.lib.unipi.gr/jspui/handle/unipi/1748
Title: On the Stability of Non-Walrasian Equilibria
Authors: 
Issue Date: 1986
Publisher: Badi H. Baltagi, Andrew Samwick, Pierre-Daniel Sarte, Roberto Serrano
Citation: Economics Letters Volume 21, Issue 3, 1986, Pages 221–226
URI: http://pandora.lib.unipi.gr/jspui/handle/unipi/1748
ISSN: 0165-1765
URLs: http://www.sciencedirect.com/science/article/pii/0165176586901771
Appears in Collections:Δημοσιεύσεις σε Περιοδικά

Files in This Item:
There are no files associated with this item.


Items in CRIS are protected by copyright, with all rights reserved, unless otherwise indicated.